Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
eddy_if

got photosensitive face

Recommended Posts

Hi Guys...

iam newbie here ;)

This is my first post, but i have read much threads here :)

i want to ask some questions.. sorry about my poor english

coz iam from indonesia. people here dont speak english...

i have used night cream that contain Retinol mixed with AHA, hydroquione moist cream..

and now i really got photosensitive face because now if

i get only little hot in my room/office , my face will be red color..like irritation i think...

and if i got that condition, my scar will be worse ... is it normal ?

and i think this is unnormal..i am very discomfort with this situation, coz i cant go outside too long at the noon

i have asked my derm.. but he still didnt change my night cream,

he just said that 's the way the cream was, it will be make ur face red.. and will be lose with the time

but i have used the cream for 3 months .. and my face's still very photosensitive

maybe do i have to use my cream every other night ???because i always use it every night ..

or i have to change my night cream

.. but iam afraid my acne will be breakout again.. i got acne 4 years ago, any suggest ???

and i want to ask u guys, i think i have sensitive face...

and some scar(not much, they're like scared pore

, but in reddish face that i have explained above they're very worse than before and they look like deeper :( )

every two weeks i get glycolic peels and next two weeks i get microdermabration in my derm office,

and in my next , my derm will give me 70% glycolic acid peel (gap), after my 50% finished

after i got 5 peels of GAP my scar look better than before , but they're still there

i think i want to buy tca peel (15-20%) in platinumskincare.com to make my scar better ...

may I use tca peel (just spot tca)?

i have asked my derm to give me more powerful peel to give more significant result to my scar

but he didnt want to give ... i think because in indonesia , especially in my city, the season is hot...

sorry too long :)

thanks

Link to comment
Share on other sites

Yeah, my face is really sensitive too! Definitely from all the topicals the derms have been prescribing for years. I get red if in the sun for a few minutes and if I get hot from a tiny walk or something, I turn red. It feels like I am blushing and I hate it! I think that maybe with time your skin will return to normal and not be as sensitive. Blushing is one of the side effects listed for retinols.

Link to comment
Share on other sites

hi gemma ;)

we're same :(

yeah i am like you, if i do just little activity , it will make my face red..

i want to stop my night cream but iam still afraid my acne will be back

it have been 4 months, and my face stay red until this day, especially in hot season,...

anyone can help here ?

Link to comment
Share on other sites

Hey guys,

I am also on tretinoin and when i first started i had the same effects...face turns red fast, feels itchy at times etc etc...then i started using Avene Instant Soothing Moisture Mask and it has really worked wonders for my face...it really calms down my skin and now i dont get red anymore.....try it...u can read the reviews at makeupalley.com

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×